CSpace
mmkb1排队模型的非负解的存在唯一性
艾尼吾甫尔1; 李学志2; 朱广田3
2002
Source Publication系统科学与数学
ISSN1000-0577
Volume022Issue:002Pages:135
Abstract本文讨论了排队论中的动态M/M^k,B/1排队模型。运用泛函分析中线性算子的C0-半群理论证明了该模型瞬态概率解的存在唯一性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43239
Collection中国科学院数学与系统科学研究院
Affiliation1.新疆大学
2.信阳师范学院
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
艾尼吾甫尔,李学志,朱广田. mmkb1排队模型的非负解的存在唯一性[J]. 系统科学与数学,2002,022(002):135.
APA 艾尼吾甫尔,李学志,&朱广田.(2002).mmkb1排队模型的非负解的存在唯一性.系统科学与数学,022(002),135.
MLA 艾尼吾甫尔,et al."mmkb1排队模型的非负解的存在唯一性".系统科学与数学 022.002(2002):135.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[艾尼吾甫尔]'s Articles
[李学志]'s Articles
[朱广田]'s Articles
Baidu academic
Similar articles in Baidu academic
[艾尼吾甫尔]'s Articles
[李学志]'s Articles
[朱广田]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[艾尼吾甫尔]'s Articles
[李学志]'s Articles
[朱广田]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.